# SDR IPXA2024121372254

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 67,130 hours, 21,972 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Inlet
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE INLET, INNER LIP, AT APPROXIMATE 12 OÂ€™CLOCK POSITION, HAS 6 INCH CRACK SPANNING SEVERAL FASTENERS. REMOVED R/H ENGINE INLET COWL ASSEMBLY IN REF TO AMM TASK 71-11-01-004-002-H00
